I’m on day 6 of my first cycle of escalated BeacopDac for CHL. My period started exactly on time a few days ago but it would normally be tailing off and instead is getting very heavy, which is unusual for me. Is this likely to be down to one of the medications? I’m on filgastram injections which mentioned they can affect clotting I think. I know I should phone my team, but I was just admitted for an infection yesterday and was hoping to go for more than 24 hours before phoning them again! I’m having a really rough ride so far with very bad sickness and indigestion, then the infection yesterday, so this awful period is really the last thing I need! Just looking for reassurance really to see if it happened to anyone else?
A great big welcome to our forum @CHL123 I am so glad that you have found us.
You have answered your own question. However please do not worry about phoning your medical team because that is what they are there for.
They will want to know what is going on for you otherwise they will think you are ‘fine’.
Thank you for having the courage to tell us about your period as it is often a subject not talked about even on our forum.
It sounds as if you are having a rough ride and dealing with a lot of side effects, you must be exhausted.
I hope others will be able to share their experiences.
If you would like to talk to someone please do ring the Blood Cancer UK support line on 0808 2080 888, they are lovely.
Please do keep posting, look after and be very kind to yourself.
Hi @CHL123. Erica has given really good advice. I definitely think you should contact your team - as @Erica said, that’s what they are there for and they should be informed of any concerns - there is nothing worse than worrying at home. I found this really difficult to but the worry was worse than bothering them.
Please let us know how you get on x